MAUDE Adverse Event Report: IN2BONES SAS NEO SCREW; SCREW FOR PLATE FIXATION

IN2BONES SAS NEO SCREW; SCREW FOR PLATE FIXATION
Model Number W27 ST014
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The batch records of the 2 screws lot have been reviewed and show no discrepancy.The 2 broken screw heads will be returned by the hospital to in2bones for investigation.The use of non-locking screws in the neoview system is recommended, on the proximal part, only in the oblong hole in order to adjust peroperatively the positioning of the plate.On the distal part, a second non-locking screw may be use for the recoil and reduction of the bone on the plate before final fixation.In all cases, it is recommended to use a maximum of 2 non-locking screws on the fiting assembly (including one in the oblong hole).In this particular case, it seems that the 2 broken non-locking screws were used for the final fixation of the proximal part of the plate, beside the oblong hole.
 
Event or Problem Description
Wrist surgery: the neoview plate-screw system is indicated for fixation of intra-articular and extra-articular fractures of the distal radius and reconstruction of the distal radius.It has been reported to in2bones that 2 non-locking screws broke when being inserted during the fixation of the proximal part of the plate.Each screw body remain in the patient and 2 additional screws have been implanted to secure the fixation of the proximal part of the screw.

Brand Name
NEO SCREW
Common Device Name
SCREW FOR PLATE FIXATION
Manufacturer (Section D)
IN2BONES SAS
28 chemin du petit bois
ecully, 69130
FR  69130
MDR Report Key6092815
Report Number3010470577-2016-09291
Device Sequence Number10933154
Product Code HRS
UDI-Device Identifier03760225713594
UDI-Public03760225713594
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberW27 ST014
Device Lot Number1603020
Device Age6 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTHER SCREW REFERENCE W27 ST012, LOT 1512140
Outcome Attributed to Adverse Event Other;